# SDR DALA1241980689

- Difficulty date: July 16, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 44,440 hours, 19,651 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED SEAT 2C HAS A LOOSE WIRE TO THE EMERGENCY LIGHT COMING FROM UNDER THE SEAT.  RECONNECTED WIRE AND EMERGENCY LIGHT OPERATES NORMAL.
